The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
A Class Plane Cubic Systems Possessing quadratically Algebraic Limit Cycle
Author(s): 
Pages: 1-15
Year: Issue:  2
Journal: Transactions of Beijing Institute of Technology

Keyword:  极限环二次代数单位圆奇点无穷远点唯一性条件辅助方程不稳定环对称原理向量场;
Abstract: The Plane cubie Systems given in literature [1], whieh possess quadratically algebraic limit cycle, is examined in the paper. Existence of quadratically algebraic limit cycle is here resolred, Existenec of many limit cycles studied, and the uniqueness of limit cycle proved, An example of the system possessing five limit cycles is finally given.
Related Articles
No related articles found